MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW GLENOSPHERE POSITIONER/IMPACTOR

FH INDUSTRIE ARROW; ARROW GLENOSPHERE POSITIONER/IMPACTOR
Model Number 269903
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the installation of the definitive baseplate, when loosening the glenosphere positioner/impactor from the implant, the connecting bar of the wheel broke off.The instrument is in 3 parts.The threaded bar was still holding the baseplate and we were able to remove it from the implant and finish the impaction.

Brand Name
ARROW
Common Device Name
ARROW GLENOSPHERE POSITIONER/IMPACTOR
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn, 68990
FR   68990
MDR Report Key13578812
Report Number3003898228-2021-00013
Device Sequence Number17282049
Product Code PHX
UDI-Device Identifier03661489699030
UDI-Public03661489699030
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number269903
Device Lot NumberSE907272
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown